MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GENTLE THREAD 9X25MM ROUND HD; FASTENER, FIXATION

ZIMMER BIOMET, INC. GENTLE THREAD 9X25MM ROUND HD; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060)
Date of Event 01/03/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat: 905608 lot: 490880 gentle thread 9x30mm round hd.Report source: foreign- france.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 00064.
 
Event or Problem Description
It was reported patient underwent an anterior fibrosis resection three months post implantation due to cyclops syndrome.No additional patient consequences were reported.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h1, h2, h3, h4, h6, h10 cyclop syndrome is caused by a scar tissue nodule adjacent to the tibial tunnel of the anterior cruciate ligament graft after surgery.As the scar tissue builds around the graft and zimmer biomet's implants were directly correlated with the screws, there are no allegations against the device and all implants remain in place.Hence, the reported device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
GENTLE THREAD 9X25MM ROUND HD
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16138619
Report Number0001825034-2023-00065
Device Sequence Number15157787
Product Code HWC
UDI-Device Identifier00880304006669
UDI-Public(01)00880304006669
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model NumberN/A
Device Catalogue Number905617
Device Lot Number510340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexUnknown